# SDR A6WA202202178107

- Difficulty date: February 17, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 38,901 hours, 37,626 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD SYSTEM 3 LO PSI INFLIGHT.  SYNOPTIC PAGE SHOWED 0 QUANTITY AND 0 PSI WITH EITHER   3A OR 3B PUMPS RUNNING.  HYD LEAK NOTED DURING WALK AROUND.  NO OTHER HYD3 CAUTION MESSAGES DISPLAYED.     ****AIRCRAFT REMOVED FROM SERVICE***  REF 345081/1, 345081/2, 345081,4, AND 345082/1 FOR REMOVAL AND         REPLACEMENT OF HYD PUMPS 3A AND 3B SERFVICNING AND BLLED. AC OK FOR    SERVICE
